# SDR GTIA2023072737356

- Difficulty date: July 24, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 21,758 hours, 9,349 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164906702
- Condition: Fault Message
- Location: Avionics
- Part time: 21,780 hours, 2,473 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VENT BLOWER FAULT ( BLOWER FAN (AVIONICS VENTILATION) AVIONICS VENTILATION SYSTEM CHECKED )-R/R AVIONICS BLOWER FAN IAW AMM 21-26-51. OPS CHECK GOOD. THIS CLEARS MDDR 61296. PLACARD REMOVED AND MOC NOTIFIED
